# SDR 2006FA0000479

- Difficulty date: May 8, 2006
- Submitted: May 12, 2006
- Operation: General aviation
- Aircraft: N242MT
- Make and model: Lear 35A
- Aircraft serial: 621
- Aircraft time: 10,053 hours, 5,883 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: 70008840
- Condition: Tripped
- Location: Cockpit
- Part time: 10,053 hours, 5,883 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: B

## Discrepancy

(ELECTRICAL ANOMALY), LT AND RT ESSENTIAL (A) CIRCUIT BREAKERS DEPLOYED.  ALL EFIS WENT DARK.  YAW DAMP AND AUTO PILOT DISENGAGED.  LOST ALL NAV AND COMM. RADIOS, LOST ANNUNCIATOR PANEL LIGHTS.  MAY HAVE LOST AIRSPEED INDICATORS AND FUEL COMPUTERS.  LOST BOTH N 1’S .  BOTH ITT’S, DC AND AC ELECTRICAL INDICATORS FUNCTIONED NORMALLY AND INDICATED NORMAL ELECTRICAL SYSTEM CONDITION.  GEAR, FLAPS, SPOILERS, TRIMS, TR’S ALL FUNCTIONED NORMALLY.  TR ARM AND DEPLOY LIGHTS DID NOT WORK.
